American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35Q20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] Rafael D. Benguria and Cecilia Yarur. Symmetry properties of the solutions to Thomas-Fermi-Dirac-von Weizs\"acker type equations . Trans. Amer. Math. Soc. 320 (1990) 665-675. MR 974511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Jeff E. Lewis. Layer potentials for elastostatics and hydrostatics in curvilinear polygonal domains . Trans. Amer. Math. Soc. 320 (1990) 53-76. MR 1005935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Jyh-Hao Lee. On the dissipative evolution equations associated with the Zakharov-Shabat system with a quadratic spectral parameter . Trans. Amer. Math. Soc. 316 (1989) 327-336. MR 943304.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jyh-Hao Lee. Global solvability of the derivative nonlinear Schr\"odinger equation . Trans. Amer. Math. Soc. 314 (1989) 107-118. MR 951890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Thomas Kappeler. Isospectral potentials on a discrete lattice. III . Trans. Amer. Math. Soc. 314 (1989) 815-824. MR 961624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Amy Cohen and Thomas Kappeler. Nonuniqueness for solutions of the Korteweg-de Vries equation . Trans. Amer. Math. Soc. 312 (1989) 819-840. MR 988885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] P. C. Fife, O. A. Palusinski and Y. Su. Electrophoretic traveling waves . Trans. Amer. Math. Soc. 310 (1988) 759-780. MR 973176.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] François Golse. The Milne problem for the radiative transfer equations (with frequency dependence) . Trans. Amer. Math. Soc. 303 (1987) 125-143. MR 896011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Stephanos Venakides. The zero dispersion limit of the Korteweg-de Vries equation with periodic initial data . Trans. Amer. Math. Soc. 301 (1987) 189-226. MR 879569.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] O. Kavian. A remark on the blowing-up of solutions to the Cauchy problem for nonlinear Schr\"odinger equations . Trans. Amer. Math. Soc. 299 (1987) 193-203. MR 869407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Jong Uhn Kim. On the Cauchy problem associated with the motion of a Bingham fluid in the plane . Trans. Amer. Math. Soc. 298 (1986) 371-400. MR 857449.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Pierre Degond. Spectral theory of the linearized Vlasov-Poisson equation . Trans. Amer. Math. Soc. 294 (1986) 435-453. MR 825714.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Stephanos Venakides. Long time asymptotics of the Korteweg-de Vries equation . Trans. Amer. Math. Soc. 293 (1986) 411-419. MR 814929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Robert L. Pego. Remarks on the stability of shock profiles for conservation laws with dissipation . Trans. Amer. Math. Soc. 291 (1985) 353-361. MR 797065.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Jalal Shatah. Unstable ground state of nonlinear Klein-Gordon equations . Trans. Amer. Math. Soc. 290 (1985) 701-710. MR 792821.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Jong Uhn Kim. On the model equations which describe nonlinear wave motions in a rotating fluid . Trans. Amer. Math. Soc. 287 (1985) 403-417. MR 766227.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Yoshikazu Giga, Tetsuro Miyakawa and Shinnosuke Oharu. A kinetic approach to general first order quasilinear equations . Trans. Amer. Math. Soc. 287 (1985) 723-743. MR 768737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] E. DiBenedetto and David Hoff. An interface tracking algorithm for the porous medium equation . Trans. Amer. Math. Soc. 284 (1984) 463-500. MR 743729.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Peter J. Olver. Conservation laws of free boundary problems and the classification of conservation laws for water waves . Trans. Amer. Math. Soc. 277 (1983) 353-380. MR 690057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Randolph G. Smith. The Riemann problem in gas dynamics . Trans. Amer. Math. Soc. 249 (1979) 1-50. MR 526309.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia